# SDR SWAA2024121055941

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION FWD ENTRY DOOR AT FWD GALLEY AREA 2024-687002<[01] REPLACED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
